The Mathematica Journal

Search

About the Journal
Current Issue
Editorial Policy
Submissions
Back Issues
Contact Information

index.html

Limits of Continued Fractions and Nested Radicals

Volume 2, Issue 2
1992
Victor S. Adamchik, Wolfram Research, Inc.
 

We discuss the problem of finding limits of convergent continued fractions and nested radicals in Mathematica and show how to extend the Limit function to some classes of nested radicals.

     
About Mathematica 
© Wolfram Media, Inc. All rights reserved.